MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that during a procedure, when putting the patient in reverse trend, operating table trusystem 7000 foot side dropped suddenly.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
During inspection of the table by a field service technician, it was told that the foot wheels came off the ground when an average weight patient was fully extended to the head side - operating table was at its longitudinal slide limit.No defect or malfunction was identified at the operating table; it was working as intended.The log files indicated the tipping of the table which was traced to the extended position of the tabletop with patient.The instructions for use includes weight limits in extended positions and to pay attention during patient positioning.Based on this no further actions are required.Although there was no reported injury with this event, if the report of a foot side suddenly dropping were to recur were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss straã¿å¸e 7-9.
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22716178
Report Number3007143268-2025-00063
Device Sequence Number18424943
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown